# SDR K11A2023021000183

- Difficulty date: December 17, 2022
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 68,927 hours, 37,535 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: None
- Part time: 68,927 hours, 37,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AROUND NUTPLATE HOLES ON MAIN DECK FLOOR STRUCTURE UPPER SURFACE AT APPROX STA 1138-1156 LBL 60.
